Computing the number of h-edge spanning forests in complete bipartite graphs - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2014

Computing the number of h-edge spanning forests in complete bipartite graphs

Abstract

Let fm,n,h be the number of spanning forests with h edges in the complete bipartite graph Km,n. Kirchhoff\textquoterights Matrix Tree Theorem implies fm,n,m+n-1=mn-1 nm-1 when m ≥1 and n ≥1, since fm,n,m+n-1 is the number of spanning trees in Km,n. In this paper, we give an algorithm for computing fm,n,h for general m,n,h. We implement this algorithm and use it to compute all non-zero fm,n,h when m ≤50 and n ≤50 in under 2 days.
Fichier principal
Vignette du fichier
dmtcs-16-1-19.pdf (4 Ko) Télécharger le fichier
Origin Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01179216 , version 1 (22-07-2015)

Identifiers

Cite

Rebecca J Stones. Computing the number of h-edge spanning forests in complete bipartite graphs. Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 1 (1), pp.313--326. ⟨10.46298/dmtcs.1248⟩. ⟨hal-01179216⟩

Collections

TDS-MACS
89 View
1656 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More